IJPAM: Volume 57, No. 3 (2009)


Saud M.A. Alsulami
Department of Mathematics
King Abdul Aziz University
P.O. Box 138381, Jeddah, 21323, KINGDOM OF SAUDI ARABIA
e-mail: [email protected]

Abstract.We give characterization of the admissibility of degenerate difference equations in terms of solvability of the operator equations $A X - B X S_\mathcal{M} = -\de_{0}^{\mathcal{M}}$ and $ A X - B X S_\mathcal{M} = C $.

Received: September 27, 2009

AMS Subject Classification: 39A99

Key Words and Phrases: admissibility, degenerate difference equations and the operator equation $ A X - B X D = C $

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 57
Issue: 3